# SDR WRLA20130401588

- Difficulty date: April 1, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 62,485 hours, 11,725 cycles
- Engine: Pwa PW4462
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 6044115
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT STATION KTIK, FWD ZONE EMERGENCY LIGHTS CAME ON AND WOULD NOT SHUT OFF.   PROBLEM WAS CORRECTED BY RESECURING OF THE EMERGENCY BATTERY CONNECTOR.  NO FURTHER FAULTS NOTED.
